# SDR 96ZZZX3338

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N114PC
- Make and model: Beech 58
- Aircraft serial: TH661
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 6525384
- Condition: Cracked
- Location: Lt Side Nr 4 Cyl
- Part time: 1,506 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKCASE FOUND CRACKED, LEFT SIDE, ABOVE NR 4 CYLINDER.  THIS IS THE 'HEAVY' STYLE CRANKCASE AND IS NOT COVERED BY AD 77-13-22.  SUBMITTER RECOMMENDS INCLUDING THIS SERIES CRANKCASE IN AD 77-13-22.
